Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4362652, 15 pages
https://doi.org/10.1155/2017/4362652
Research Article

Delay-Optimal Scheduling for Two-Hop Relay Networks with Randomly Varying Connectivity: Join the Shortest Queue-Longest Connected Queue Policy

1College of Information and Communications, Korea University, Anam-dong 5-ga, Seongbuk-gu, Seoul 136-713, Republic of Korea
2Department of Computer Engineering, Hongik University, 72-1 Sangsoo-dong, Mapo-gu, Seoul 121-791, Republic of Korea

Correspondence should be addressed to Seung Jun Baek; rk.ca.aerok@keabjs

Received 1 June 2017; Accepted 30 October 2017; Published 21 November 2017

Academic Editor: Haipeng Peng

Copyright © 2017 Seung Jun Baek and Joon-Sang Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seung Jun Baek and Joon-Sang Park, “Delay-Optimal Scheduling for Two-Hop Relay Networks with Randomly Varying Connectivity: Join the Shortest Queue-Longest Connected Queue Policy,” Mathematical Problems in Engineering, vol. 2017, Article ID 4362652, 15 pages, 2017. https://doi.org/10.1155/2017/4362652.